i have heard that Antibiotics such as Metronidazole ( flagyl ) has bad effects on liver ... but if effects are there and liver is not working properly ..and if its not producing digestive enzymes properly then what is the remedy to this problem?
Not positive on this but I do know you can purchase digestive enzymes from health food stores like GNC. I got some because I have to take alot of prilosec and was worried about my food not digesting because the prilosec shuts down the acid pumps. Pharmacist might be able to explain this to you and get you a different remedy. Do NOT drink on the metro, you will hurl violently if you do.
After reading the monograph for flagyl, I found nothing suggesting that it adversely affects the liver. If your liver is not working properly your doseage of flagyl may have to be decreased. Is your doctor aware of the problem with your liver? What I found in relation to the liver is as follows:
Patients with severe hepatic impairment metabolize metronidazole more slowly, and increased concentrations of the drug and metabolites may occur.
Use with caution, monitor plasma metronidazole concentrations, and reduce dosage in patients with severe hepatic impairment.
Hope this clears up your concern,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2011 • 1 answer
Posted 7 May 2011 • 1 answer
Posted 9 Dec 2011 • 1 answer
Metronidazole - Having BV ForA Year,l've been trying to conceive just found out I had it will flagyl
Posted 22 Aug 2016 • 0 answers
Posted 24 Aug 2017 • 1 answer